# SDR SWAA2017013011578

- Difficulty date: January 26, 2017
- Submitted: January 31, 2017
- Operation: Air carrier
- Aircraft: N602SW
- Make and model: Boeing 737-3H4
- Aircraft serial: 27953
- Aircraft time: 69,153 hours, 55,056 cycles
- System (JASC): 2782 · Leading Edge Slat Actuator
- Part: Actuator
- Part number: 654476027
- Part serial: 3325CN
- Condition: Leaking
- Location: Le Slat
- Stage of operation: TO
- How discovered: O
- Nature of condition: F, J
- Precautionary procedure: A

## Discrepancy

AIR TURNBACK/DECLARED EMERGENCY. ON TAKEOFF, LEADING EDGE FLAPS TRANSIT LIGHT ILLUMINATED, TRIED TO RECYCLE FLAP HANDLE BUT LEADING EDGE TRANSIT LIGHT STAYED ON.  R&R NR 2 SLAT ACTUATOR PER AMM.
